Tan Pharmaceuticals Aust Pty Ltd Home
Contact Us
My Account
Checkout
Shopping Cart

MAXICLEAR SINUS & PAIN TAB 20

Product Code: 896753

Description:
For sinus and pain relief, the choice is clear... MAXICLEAR. MAXICLEAR is a pseudoephedrine-free product, providing pain relief and helping to keep you free from a runny nose and blocked sinus. Contains Paracetamol 500mg + Phenylephrine HCl 5mg

Unit Of Measure: ea

$6.22(ex GST)



Bookmark and Share

Print this Page Print this Product

MAXICLEAR SINUS & PAIN TAB 20

<< Previous Page